Journal article icon

Journal article

GEOMETRICAL FORM OF ASEISMIC RIDGES, VOLCANOS, AND SEAMOUNTS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1029/JB089iB13p11287

Authors


Journal:
JOURNAL OF GEOPHYSICAL RESEARCH
Volume:
89
Issue:
NB13
Pages:
1287-1292
Publication date:
1984-01-01
DOI:
ISSN:
0148-0227
URN:
uuid:e76b96aa-ad55-4cb8-9a3c-ac7d2180e1a5
Source identifiers:
5785
Local pid:
pubs:5785

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP